# SDR ASAA2020030932371

- Difficulty date: February 13, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 54,383 hours, 18,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT: SEAL WEB HAS LITE CORROSION. GROUNDED - YES. REMOVED AND REPLACED FWD CARGO DOOR CUTOUT SEAL WEB IAW B737 800 SRM 51 40 02 0G 0 W1" O .045" R .038" L 6 D .007".
